| Model Number |
412.213S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Malunion of Bone (4529)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent hip revision surgery due to malunion and femoral neck collapse.The surgeon removed one (1) femoral neck system plate, one (1) femoral neck bolt, one (1) antirotation femoral neck screw, and one (1) 5mm ti locking screw.The original procedure date is unknown.The hardware was removed with no issues.The patient was then implanted with a hip hemi arthroplasty.The procedure was successfully completed.This report is for one (1) 5.0mm ti locking scr slf-tpng w/t25 stardrive 38mm-sterile.This is report 4 of 4 for (b)(4).